# SDR USAA920081555

- Difficulty date: August 16, 2008
- Submitted: August 26, 2008
- Operation: Air carrier
- Aircraft: N435US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24557
- Aircraft time: 50,948 hours, 34,346 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545775
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT-C4-MAJOR REPAIR - FUSELAGE SKIN CRACKED 2 INCHES FORWARD OF BS 727F, S24R.  REPAIRED FUSELAGE SKIN 2 INCHES FORWARD OF BS 727F, S24R IAW B737SRM 53-00-01.  REPAIR 31 TEMPORARY REVISION 53-27.  (S)
